Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on spironolactone for 2 years. I also take Yasmin to prevent irregular bleeding. They did a pretty good job until I noticed a hard bump on my cheek yesterday. Today it is large, red and hard. A typical cyst.. Since I haven't had one of those in 2 years, I am shocked. What is going on? Should I expect more? Any spironolactone users had someone like this happen to them?

Share this post


Link to post
Share on other sites
I've been on spironolactone for 2 years. I also take Yasmin to prevent irregular bleeding. They did a pretty good job until I noticed a hard bump on my cheek yesterday. Today it is large, red and hard. A typical cyst.. Since I haven't had one of those in 2 years, I am shocked. What is going on? Should I expect more? Any spironolactone users had someone like this happen to them?

Share this post


Link to post
Share on other sites

No I do not think spironolactone will stop working.

Lolo aren't you the one using the vitamin a oil? Is it not working for you anymore?

Share this post


Link to post
Share on other sites
Lolo aren't you the one using the vitamin a oil?  Is it not working for you anymore?

Share this post


Link to post
Share on other sites

sorry that was lola who did. I wish I could take spiro! I am using retin a micro, azelaic acid and taking nicomide pills. Nothing that helps oily skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×